# SDR AALA201809149006

- Difficulty date: September 13, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 57,277 hours, 21,716 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R2 DOOR EMERGENCY OPERATIONS CYLINDER PRESSURE WAS LOW.  SERVICED THE CYLINDER IAW AMM 52-10-00.
